MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. COMPOSIX E/X; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. COMPOSIX E/X; SURGICAL MESH
Catalog Number 0123790
Medical Device Problem Codes Defective Device (2588); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Injury (2348); Disability (2371)
Date of Event 01/07/2008
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time no conclusions can be made.The attorney alleges that the patient underwent laparoscopic surgery to repair and /or remove the mesh and further medical intervention may be necessary; however no details have been provided.The cause of the patient postoperative complications cannot be determined at this time.Information is limited.Should additional information be provided a supplemental emdr will be submitted.Not returned.
 
Event or Problem Description
It is alleged by patient's attorney: on (b)(6) 2005: patient underwent surgery for repair of a ventral hernia.A composix e/x was implanted to repair the hernia defect.On (b)(6) 2008: patient underwent an additional laparoscopic surgery to repair and/or remove the defected mesh.The patient was injured severely and permanently.Patient has suffered and will continue to suffer physical pain and mental anguish.Patient has suffered and continues to suffer from chronic pain, as well as psychological stress and depression.Patient has undergone and will likely require in the further other forms of care and medical treatments.The composix e/x is defective.

Brand Name
COMPOSIX E/X
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key8915605
Report Number1213643-2019-07354
Device Sequence Number11262693
Product Code FTL
UDI-Device Identifier00801741031205
UDI-Public(01)00801741031205
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K002684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2008
Reporter Type Manufacturer
Report Source consumer,foreign,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0123790
Device Lot Number43KOD251
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2019
Initial Report FDA Received Date08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;